# SDR ASOA2013050603474

- Difficulty date: April 30, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N528CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7841
- Aircraft time: 19,945 hours, 18,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 5 INOPERATIVE.   FOUND BATTERY PACK TO BE DISCHARGED.  CHARGED BATTERY PACK.  OPS CHECKED GOOD IAW AMM 33-51-00.
